Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What could be the reason for black stools after having lots of vegetables and fruits and medications for NAFLD ?

sir.i m 35 yrs age having NAFLD.I m currently taking medicines like ursoford 500 and evion 400 for the past few i ate lot of veg and fruits .currently i m having black stool .what can be reason?how can NAFLD controled?
Asked On : Fri, 2 Mar 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Non Alcoholic Fatty Liver Disease should be treated conservatively. It does not require any prescription of drugs. Follow up with the doctor regularly. Check for the liver enzymes regularly.

Black colored stools are because of bleeding in the upper gut, when blood gets digested it turns the stool black and expels. So a person needs to be investigated further.

Hope this answer makes your understand the importance of further testing.

Answered: Fri, 2 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor